People » Zhisheng Shuai


MAP 4371 – T R 1:30PM – 2:50PM – MSB 0110

MAP 4494 – T R 9:00AM – 10:20AM – MSB 0406

 

Full list of Publications:  MathSciNet

Selected Publications

  1. Z. Shuai, J.A.P. Heesterbeek and P. van den Driessche. Extending the type reproduction number to infectious disease control targeting contacts between types. Journal of Mathematical Biology, in press. DOI 10.1007/s00285-012-0579-9
  2. Z. Shuai, J.H. Tien and P. van den Driessche. Cholera models with hyperinfectivity and temporary immunity. Bulletin of Mathematical Biology, 74 (2012) 2423-2445.
  3. H. Guo, M.Y. Li and Z. Shuai. Global dynamics of a general class of multi-stage models for infectious diseases. SIAM Journal on Applied Mathematics, 72 (2012) 261-279.
  4. M.Y. Li and Z. Shuai. Global-stability problem for coupled systems of differential equations on networks. Journal of Differential Equations, 248 (2010) 1-20.
  5. H. Guo, M.Y. Li and Z. Shuai. A graph-theoretic approach to the method of global Lyapunov functions. Proceedings of the American Mathematical Society, 136 (2008) 2793-2802.

Excellence in Student Teaching

Arielle Gaudiello, UCF Mathematics Graduate Teaching Assistant and doctoral candidate, has been chosen to receive the 2015-2016 university award for Excellence in Graduate Student Teaching by the UCF Graduat... Read more

Click here to read additional news stories

  • Monday

    • 10:30 AM to 12:30 PM
  • Tuesday

    • Not Available
  • Wednesday

    • 10:30 AM to 12:30 PM
    • 2:00 PM to 3:00 PM
  • Thursday

    • Not Available
  • Friday

    • Not Available